MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GOWN,AURORA,NONRNF,XL,30/CS

Medline Industries, LP MEDLINE; GOWN,AURORA,NONRNF,XL,30/CS
Catalog Number DYNJP2702
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that they have gowns that have a white fuzz coming off of them.No sample was returned for the investigation, and complaint history and nonconformance trending for this product and this customer for the past six months were reviewed.The issue is not confirmed, and the cause was documented as sample required to determine cause.Corrective action type was none, and division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that they have gowns (b)(6) that have a white fuzz coming off of them.

Brand Name
MEDLINE
Common Device Name
GOWN,AURORA,NONRNF,XL,30/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50716881
Report Number1417592-2026-36034
Device Sequence Number10066119
Product Code FYA
UDI-Device Identifier40080196749349
UDI-Public40080196749349
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K190950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP2702
Device Lot Number30522120041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown